# SDR KBM2005F00270

- Difficulty date: September 16, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 28080
- Condition: Failed
- Location: Vhf
- Part time: 166 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, DISPLAY BLANK OFF AND CAN`T TRANSMITT OR RECEIVE.  REMOVED AND REPLACED VHF RADIO.  (K)
